MAUDE Adverse Event Report: IMPRESS®.NON-BRAIDED CATHETER; PERIPHERAL CATHETERS

IMPRESS®.NON-BRAIDED CATHETER; PERIPHERAL CATHETERS
Catalog Number 41103510PIG-NB/JP
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A lot number was reported, and a review of the manufacturing history record is in progress.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during a vascular procedure the tip of the catheter detached within the patient.The physician states that the catheter detached between a radiopaque marker and the tip of the shaft during catheter withdrawal.The physician successfully retrieved the detached catheter tip by hand.No further intervention was required.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned at a later date, the investigation will be re-opened.

Brand Name
IMPRESS®.NON-BRAIDED CATHETER
Common Device Name
PERIPHERAL CATHETERS
MDR Report Key11051623
Report Number3010665433-2020-00063
Device Sequence Number19472861
Product Code DQO
UDI-Device Identifier00884450022436
UDI-Public884450022436
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2023
Device Catalogue Number41103510PIG-NB/JP
Device Lot NumberE1852036
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date04/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERVENTIONAL GUIDEWIRE.